icon
Panadol Extra Tablets 24 Pack - O'Sullivans Pharmacy - Medicines & Health -

Customer Reviews

Based on 1 review
100%
(1)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
A
Anne W.
online pharmacy

excellent service and all products received as ordered. great service

Panadol Extra Tablets 24 Pack

Panadol

  • €5.19
    Unit price per 

Code: 45984

Tax included.

Description

Panadol Extra tablets are used for the relief of headache, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain. They also relieve discomfort in colds, flu, and sore throat and help reduce temperature.

The tablets contain two active ingredients.

  • Paracetamol is a painkiller and reduces your temperature when you have a fever.
  • Caffeine acts to further help the effectiveness of paracetamol.

Directions for use:

Adults, elderly and children aged 16 years and over:

Take 2 tablets with water every 4 hours as required, but no more than 8 tablets in 24 hours.

Do not take more than 4 tablets a day in the following situations, unless directed by your doctor: 

  • Weight less than 50kg
  • Chronic alcoholism
  • Dehydration
  • Chronic malnutrition

Children aged 12-15 years:

Take 1 tablet with water every 4 hours as required, but no more than 4 tablets in 24 hours.

This medicine is not suitable for children under 12 years of age.

Contains paracetamol.

  • Do not take any other paracetamol-containing products. 
  • Do not take more frequently than every 4 hours. 
  • Do not exceed the maximum recommended dose, see above. 
  • If you have a high fever, or if symptoms get worse or persist for longer than 3 days, consult your doctor.
  • Prolonged use except under medical supervision may be harmful.

Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest. • Always use the lowest effective dose to relieve your symptoms. If your symptoms continue or your headache becomes persistent, see your doctor.

Warnings:

Do not take Panadol Extra tablets:

  • if you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients (listed below). 
  • if you are taking any other medicines containing paracetamol.
  • if you are under 12 years.

Check with your doctor before use if you:

  • have liver or kidney problems, including alcoholic liver disease 
  • are underweight (<50kg) or malnourished
  • regularly drink alcohol
  • suffer from severe dehydration
  • are taking medicines that affect your liver
  • have a severe infection as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include: - deep, rapid, difficult breathing - feeling sick (nausea), being sick (vomiting) - loss of appetite Contact a doctor immediately if you get a combination of these symptoms.

FREE Delivery

On orders over €40

Complimentary Product

Free sample with every order

Same Day Dispatch

For order before 12pm

FREE Click & Collect

Online order & collect at store

Customer Reviews

Based on 1 review
100%
(1)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
A
Anne W.
online pharmacy

excellent service and all products received as ordered. great service

Stay In Touch

Sign up to our newsletter to get O'Sullivans news & special offers!